MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-CMV; SOLID PHASE SYSTEM FOR DETECTION OF IGG AND IGM ANTIBODIES TO CYTOMEGALOVIRUS

IMMUCOR, INC. CAPTURE-CMV; SOLID PHASE SYSTEM FOR DETECTION OF IGG AND IGM ANTIBODIES TO CYTOMEGALOVIRUS
Catalog Number 0066206
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No electronic connection method for manual capture workstation was available, for use by immucor technical support.The blood sample was from a donor, and further testing was not possible because there was not enough sample volume remaining.No extra sample vol to continue testing.
 
Event or Problem Description
On (b)(6) 2016, a customer site reported an unexpectedly positive cmv test when using capture-cmv on a manual capture workstation.

Brand Name
CAPTURE-CMV
Common Device Name
SOLID PHASE SYSTEM FOR DETECTION OF IGG AND IGM ANTIBODIES TO CYTOMEGALOVIRUS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5643983
Report Number1034569-2016-00105
Device Sequence Number306789
Product Code LJO
UDI-Device Identifier10888234001157
UDI-Public10888234001157
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K910003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/18/2016
Device Catalogue Number0066206
Device Lot NumberC121
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2016
Initial Report FDA Received Date05/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1